# SDR CA000128030

- Difficulty date: January 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,162 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Part number: 230321380
- Condition: Broken
- Location: Starter/Gen
- Part time: 70 hours
- Component: Starter Generato, Learsiegler, 230321028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING 100 HR INSPECTION ON STARTER/GEN, A BRUSH LEAD WAS FOUND BROKEN AND ANOTHER BADLY DAMAGED.  SUBMITTER STATED THIS IS THE 3RD OCCURRENCE IN THE LAST 3 MONTHS.
